International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 771-779
Compatible mappings and common fixed points
Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA
Received 30 July 1985
Copyright © 1986 Gerald Jungck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A generalization of the commuting mapping concept is introduced. Properties of this weakened commutativity are derived and used to obtain results which generalize a theorem by Park and Bae, a theorem by Hadzic, and others.